# SDR CA971021009

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2810 · Fuel Storage
- Part: Dipstick
- Part number: 2012000200
- Condition: Brittle
- Location: Eng Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL DIPSTICK MADE OF PLASTIC, FOUND TO REACT WITH AUTOMOTIVE FUEL (MOGAS). SUBMITTER STATES THAT PLASTIC BECOMES BRITTLE AND COULD POSSIBLY BREAK-OFF AND ENTER THE FUEL TANK.
